# SDR DALA2024031203263

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 40 S37-38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 AD/MTC TASK - DURING HFEC OPEN HOLE INSPECTION AT FR 40 VERT WEB LH SIDE BETWEEN STGR 37 AND STGR 38 FOUND CRACK AT HOLE H12 AT 12 O'CLOCK POSITION AS MARKED. CORRECTIVE ACTION: COMPLIED WITH AMDS 5716- 01017-01 STEP 29 TO STEP 45. OK FOR SERVICE. (0238022)
